# SDR AALA20090722LGA02

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 60,532 hours, 31,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROWS 23 TO ROW 29.  RESEATED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FROM ROWS 23 TO 29.  OPS NORMAL.
